# SDR GLBA200903251

- Difficulty date: March 25, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120
- Aircraft serial: 120293
- Aircraft time: 35,399 hours, 38,378 cycles
- Engine: Pwa PW118
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Unknown
- Location: Warning Light
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PILOTS REPORTED THAT A PEDAL STEERING INOP LIGHT CAME ON DURING TAKEOFF ROLL. MAINTENANCE PERFORMED A NOSEWHEEL STEERING 9 DEGREE POSITION PROXIMITY SWITCH CHECK IAW MM 32-50-00. ALL CHECKS WERE GOOD. COULD NOT DUPLICATE DISCREPANCY.
